I had a good amount of relief after the first injection, but didn't really notice any difference after the second. My knee hurt so bad yesterday that I could hardly make it down the steps in my school. I have been going to physical therapy since the second shot and have done my exercises religiously. Any reason why my knee would feel worse instead of better? I had no problems at all with the first two shots. I am very frustrated.
The levels of fluid injected are building around the joint. So you're adding the same amount of fluid to a lesser amount of space. It's normal to have a bit more pain. You'll just need to give it a chance to spread out and settle into the joint like the other injections.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Euflexxa - My knee has responded very badly to the 3-stage injection series. I cannot lift my leg or
Updated 6 Aug 2013 • 2 answers
Updated 12 Apr 2014 • 1 answer
Updated 10 Feb 2015 • 1 answer
Updated 1 May 2017 • 1 answer
Updated 24 Feb 2018 • 2 answers